What happens when you stop taking Ranexa?

Answers (2)

14 Oct 2009

You'll probably experience angina symptoms again.

Votes: +0

2 Aug 2011

You didn't say why you would be considering stopping Ranexa... I mean this is a med that has changed my daily routines almost back to where they were. Please don't stop UNLESS YOUR dR SAYS TO, DOESNT SOUND LIKE YOU HAVE TALKED TO YOUR dR ABOUT.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My dad was prescribed ranexa because he has 3 blockages..2 at 70% and 1 at 90%... will ranexa help?

he is not a candidate for surgery because of taking prednisone for over 10 yrs and drs dont think he will heal... but he has had prior surgeries less ...

1 answer 11 Jan 2010

Ranexa - is heartburn and indigestion a side effect?

Since starting Ranexa I have been having severe heart burn and or indigestion, will ranexa cause this?

2 answers 18 Nov 2010

My Ranexa dosage was raised; 1000mg/day to 2000. Since then, I have had dizzying twice. Comments?

Is anyone taking 2000mg/day of Ranexa? My doctor has recently increased me to that amount. Ever since my change in dosage, 2 times I have experienced ...

1 answer 1 Dec 2010

How can I get info for ranexa rx financial assistance?

i cannot afford my ranexa rx and want to know if there is anyway you can help me? I need a contact # to speak to someone in person to explain my ...

1 answer 22 May 2013